RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 1, Pages 22–35 (Mi mz6583)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Magnitudes of Deviations of Entire Functions of Infinite Order from Rational Functions

L. V. Kaluzhynovaa, I. I. Marchenkob

a Ukrainian State Academy of Railway Transport
b University of Szczecin

Abstract: The magnitudes of deviations $b(a,f)$ of entire functions of infinite order from rational functions are studied.

Keywords: entire function, rational function, meromorphic function, Nevanlinna's second theorem, logarithmic derivative, subharmonic function, $T^*$-Baernstein function

DOI: https://doi.org/10.4213/mzm6583

Full text: PDF file (526 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:1, 20–33

Bibliographic databases:

UDC: 517.56
Received: 23.06.2007

Citation: L. V. Kaluzhynova, I. I. Marchenko, “On the Magnitudes of Deviations of Entire Functions of Infinite Order from Rational Functions”, Mat. Zametki, 85:1 (2009), 22–35; Math. Notes, 85:1 (2009), 20–33

Citation in format AMSBIB
\Bibitem{KalMar09}
\by L.~V.~Kaluzhynova, I.~I.~Marchenko
\paper On the Magnitudes of Deviations of Entire Functions of Infinite Order from Rational Functions
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 1
\pages 22--35
\mathnet{http://mi.mathnet.ru/mz6583}
\crossref{https://doi.org/10.4213/mzm6583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2547961}
\zmath{https://zbmath.org/?q=an:1177.30033}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 1
\pages 20--33
\crossref{https://doi.org/10.1134/S0001434609010039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264327200003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949084674}


Linking options:
  • http://mi.mathnet.ru/eng/mz6583
  • https://doi.org/10.4213/mzm6583
  • http://mi.mathnet.ru/eng/mz/v85/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kaluzhynova L., Marchenko I., “On Deviations, Defects and Asymptotic Functions of Meromorphic Functions”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 36:2 (2011), 603–619  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:295
    Full text:107
    References:48
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021